Why was Excedrin sinus discontinued?

Why was Excedrin sinus discontinued?

GlaxoSmithKline is halting production of Excedrin Extra Strength and Excedrin Migraine because of what the company called an inconsistency in the ingredients in the medicines, specifically acetaminophen, aspirin and caffeine.

Why did they take Excedrin off the shelf 2020?

The drugs were sold nationwide and online from March 2018 through September 2020. The recall says because Excedrin contains aspirin and acetaminophen it must be in child-resistant packaging as required by the Poison Prevention Packaging Act.

Why is Excedrin being taken off the market?

Why was Excedrin® taken off the market? Excedrin® products were not taken off the market. We experienced a temporary supply issue with Excedrin® Extra Strength and Migraine products, which has since been resolved.

Is Excedrin good for sinuses?

This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms.

Why does Excedrin and Excedrin Migraine have the same ingredients?

Excedrin Migraine, packaged in red, only treats migraines. Even the lettering on the two boxes are in different positions so consumers can tell them apart. But because both pain medicines contain the same amount of the same active ingredients — acetaminophen, aspirin and caffeine — they are essentially identical.

Why is Excedrin Tension headache out of stock?

Manufacturer GlaxoSmithKline has halted production of Excedrin Migraine and Excedrin Extra Strength in caplet and gel tab forms after discovering inconsistencies in how it transfers and weighs ingredients.

What is an alternative to Excedrin?

These non-steroidal anti-inflammatory drugs (NSAIDs) are possible Excedrin Migraine alternatives that may help you cope with the pain of a migraine: Ibuprofen (Motrin, Advil) Naproxen (Aleve, Naprosyn) Aspirin.

Why can’t you take more than 2 Excedrin Migraine in 24 hours?

Acetaminophen, one of the drugs in Excedrin Migraine, can cause severe liver damage. You have a higher risk of liver damage if you take Excedrin Migraine and do any of the following: use more than the maximum daily amount (two caplets in 24 hours)

Does Excedrin help sinus headache?

Excedrin Sinus Headache Caplet is a combination medicine used to treat headache, fever, body aches, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

What is the best sinus headache medicine?

Pain caused by pressure buildup in the sinus cavities may be relieved with acetaminophen (Tylenol, others) or ibuprofen (Advil, Motrin IB, others).

Can I take Excedrin Migraine with Sudafed sinus?

This report displays the potential drug interactions for the following 2 drugs: Excedrin (acetaminophen/aspirin/caffeine)…Drug Interaction Classification.

Major Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
Unknown No interaction information available.

Which is stronger Excedrin Migraine or Excedrin Extra Strength?

What’s the difference between Excedrin Extra Strength and Excedrin Migraine? Excedrin Extra Strength and Excedrin Migraine contain the same strengths of the same ingredients.

What is the best sinus headache?

Home remedies. If you have a sinus headache,thinning out the congestion trapped in your sinuses may help.

  • Over-the-counter options. Analgesics,such as ibuprofen (Advil) and acetaminophen (Tylenol),can dull the pain you feel from a sinus headache.
  • Prescription medications.
  • Alternative treatments.
  • How to stop taking Excedrin?

    To go cold turkey,just stop taking the drug.

  • The cold turkey method is very hard,though.
  • To wean yourself slowly,reduce the dosage of Excedrin you take each day.
  • Expect your rebound headaches to improve 6 to 12 weeks after you’ve stopped taking medication entirely.
  • Is Excedrin good for headaches?

    severe anxiety,agitation,confusion,panic;

  • easy bruising or bleeding;
  • a light-headed feeling,like you might pass out;
  • if you feel very thirsty or hot,are unable to urinate,and have heavy sweating or hot and dry skin;
  • symptoms of stomach bleeding–bloody or tarry stools,coughing up blood or vomit that looks like coffee grounds;
  • Why is Excedrin Migraine being discontinued?

    Jan 22, 2020. (WBZ NewsRadio) BOSTON ( WBZ NewsRadio) — Production and distribution of Excedrin Extra Strength and Excedrin Migraine products is being halted as a precautionary measure. Pharmaceutical company GlaxoSmithKline said it has temporarily discontinued the two types of painkillers in both caplet and geltab form. “Through routine quality control and assurance measures, we discovered inconsistencies in how we transfer and weigh ingredients,” the company’s statement said.